# SDR CHQA200800121

- Difficulty date: June 30, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 600332801001
- Condition: Open
- Location: Oxygen Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5544, SRQ TO IAH.  AT 1,000 FT AFTER TAKEOFF, THE FLIGHT CREW RECEIVED A STALL FAIL MESSAGE ON EICAS.  THE ACFT WAS LEVELED OFF AT 3,000 FT AND THE CREW HEARD A LOUD BUZZING SOUND.  THE ACFT RETURNED TO SRQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE OXYGEN SERVICE DOOR OPEN.  THE DOOR WAS INSPECTED AND CLOSED WITH NO FURTHER DEFECTS.  (S)
